# SDR CALA2018070301558

- Difficulty date: June 22, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337020420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT DOOR CUTOUT. LOWER SURFACE BETWEEN THE LATCHES FOUND CORRODED AFTER CHECKING MATING SURFACE OF CORRODED HATCH. REMOVED CORRODED BEAM AT LT AFT EMERGENCY EXIT DOOR LOWER BEAM. MATCH DRILLED NEW BEAM AND INSTALLED NEW BEAM RESTORED SURFACE PROTECTION IAW SRM 51-72-11-911-001 COMPLIED WITH.
